# SDR 95ZZZX752

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: C14
- Condition: Blade Failure
- Location: N2 Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE HAD A N2 COMPRESSOR FAILURE.  ALL REMAINING BLADES, STAGES 14 THROUGH 16, ARE SCRAP INCLUDING A SET OF 130 EACH T-1 BLADES; ALSO, STATORS FROM 13TH THROUGH 16TH ARE SCRAP DUE TO THE C-14 BLADE FAILURE UNKNOWN.
